Mathematische Annalen

, Volume 276, Issue 1, pp 81–89 | Cite as

Gabrielov's rank condition is equivalent to an inequality of reduced orders

  • Shuzo Izumi
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Eakin, P.M., Harris, G.A.: When ϕ(f) convergent impliesf is convergent. Math. Ann.229, 201–210 (1977)Google Scholar
  2. 2.
    Gabrielov, A.M.: Formal relations between analytic functions. Izv. Akad. Nauk. SSSR37, 1056–1088 (1973)Google Scholar
  3. 3.
    Hironaka, H.: Resolutions of singularities of an algebraic variety over a field of characteristic zero. Ann. Math.79, 109–326 (1964)Google Scholar
  4. 4.
    Izumi, S.: Linear complementary inequalities for orders of germs of analytic functions. Invent. Math.65, 459–471 (1982)Google Scholar
  5. 5.
    Izumi, S.: A measure of integrity for local analytic algebras. Publ. RIMS, Kyoto Univ.21, 719–735 (1985)Google Scholar
  6. 6.
    Lejeune-Jalabert, M., Teissier, B.: Clôture intégrale des idéaux et équisingularité (Sém. au Centre de Math. École Polytechnique, 1974). Pub. du Laboratoire de math. pures de l'Université Scientifique et Médicale de GrenobleGoogle Scholar
  7. 7.
    Nagata, M.: Note on a paper of Samuel concerning asymptotic properties of ideals. Mem. Coll. Sci. Univ. Kyoto, Ser. A30, 165–175 (1957)Google Scholar
  8. 8.
    Rees, D.: Valuations associated with a local ring. I. Proc. London Math. Soc.5, 107–128 (1955)Google Scholar
  9. 9.
    Rees, D.: Valuations associated with a local ring. II. J. London Math. Soc.31, 228–235 (1956)Google Scholar
  10. 10.
    Rees, D.: Izumi's theorem. Unpublished (1985)Google Scholar
  11. 11.
    Risler, J-J.: Les exposants de Łojasiewitz dans le cas analytique réel (Appendix of [6])Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Shuzo Izumi
    • 1
  1. 1.Department of MathematicsKinki UniversityOsaka, 577Japan

Personalised recommendations